The set of automorphisms of B(H) is topologically reflexive in B(B(H))

Volume 122 / 1997

Lajos Molnár Studia Mathematica 122 (1997), 183-193 DOI: 10.4064/sm-122-2-183-193

Abstract

The aim of this paper is to prove the statement announced in the title which can be reformulated in the following way. Let H be a separable infinite-dimensional Hilbert space and let Φ: B(H) → B(H) be a continuous linear mapping with the property that for every A ∈ B(H) there exists a sequence $(Φ_n)$ of automorphisms of B(H) (depending on A) such that $Φ(A)= lim_n Φ_n(A)$. Then Φ is an automorphism. Moreover, a similar statement holds for the set of all surjective isometries of B(H).

Authors

  • Lajos Molnár

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image